MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, COCR 28/+3.5MM

ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, COCR 28/+3.5MM
Catalog Number 497-28-350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to dr.Did a hemi hip on.This patient fell on and dislocated the hip and the bipolar shell and 28mm head disassociated.Dr.Revised the hip with a longer neck which stabilized the hip.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00742; 497-36-000, s809 - trauma, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, COCR 28/+3.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21440150
Report Number1644408-2025-00226
Device Sequence Number20004431
Product Code LPH
UDI-Device Identifier00888912024044
UDI-Public00888912024044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Catalogue Number497-28-350
Device Lot Number634C1231
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-054 LOT: 002C1123
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale